Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from Constipation

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
i have a feeling at back passage as if i want to empty bowels AS IF SOMTHING IS PUSHING DOWN
Posted Tue, 8 May 2012 in Constipation
Answered by Dr. Gyanshankar Mishra 17 minutes later

Thanks for posting the query on XXXXXXX

After going through your query, I would like to comment the following:

1. Considering you age, medical conditions and medications , your symptoms seem to be of indigestion/ constipation / sense of incomplete evacuation of bowels.

2. The cause could be your decreased diet intake overall, decreased water intake, decreased fiber content in your diet or medication (pravastatin).

3. The above are the possibilities only when there is no external visible abnormality at the site of passing motions.

4. Thus I suggest that you increase your dietary intake, increase your water intake, increase the fiber content in your diet, increase the content of salads along with meal, consume fresh fruits.

5. If not relieved by these measures then you may start a laxative medicine at bed time under prescription from your physician.

6. If still not controlled, then please consult your physician regarding the continuation of parvastatin or its substitution with another medicine.

7. If despite the above measures, your symptoms are not controlled , then you need to get yourself further evaluated for the same with your Physician/ Gastroenterologist.

I hope I have answered your query. I will be glad to answer any follow up queries.

Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor